# SDR UPS98825617

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING L/E OUTBOARD SIDE OF THE STA XS250.089 RIB, THE UPPER SKIN INTERNAL DOUBLER IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SKIN IAW DWG 5769589 AND SRM 51-1-21.
